# SDR 2007FA0000334

- Difficulty date: April 2, 2007
- Submitted: April 17, 2007
- Operation: General aviation
- Aircraft: N42053
- Make and model: Cessna 182L
- Aircraft serial: 18258832
- Engine: Cont O470*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Location: Fuselage
- Part time: 4,571 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK AT RUDDER CABLE CUTOUT IB, APPROX .2500 INCH, NO CAUSE.
